Low-dose aspirin increases risk of major haemorrhages
23-day lock-out eliminated from iPLEDGE for certain patients
The US FDA and Bristol-Myers Squibb have notified physicians and pharmacists that the US labelling for warfarin is to be updated
ADRAC monitors reports of depression with ezetimibe
Avoid the 'triple whammy' says ADRAC
An alert has been issued for the potential mix-up between certain brand name medicines,
Current NSAID use associated with a modest increase in MI risk
Long-term rosiglitazone increases bodyweight, affects lipids
Neuropathy with leflunomide reported to ADRAC
The risk of myocardial infarction (MI) is similar with traditional NSAIDs and COX-2 inhibitors, except for naproxen which has a smaller risk,
Risk of CV disorders and diabetes with GnRH agonist use
Iodinated contrast media-related anaphylaxis: is prevention useful?
COX-2 inhibitors: 'risk-inducing' effect at higher doses
Aceclofenac : First report of psoriasis: case report
Antiretrovirals : Immune reconstitution syndrome: case report
Analgesics/low molecular weight heparins/ropivacaine : Epidural haematoma in an elderly patient: case report
Benzalkonium chloride/levobunolol : Allergic contact dermatitis induced by sodium metabisulphite preservative in an elderly patient: case report
Carbamazepine/phenytoin : Drug hypersensitivity: case report
Buprenorphine interaction : First report of an interaction with concomitant ifosfamide leading to respiratory insufficiency: case report
Carbamazepine : Altered pitch perception: 6 case reports
Carboplatin : Ischaemic necrosis and atrophy of the optic nerve in infants: 3 case reports
Carboplatin : Drug hypersensitivity: 3 case reports
Ciclosporin/corticosteroids/mycophenolic acid : GI cancer: 4 case reports
Ciclosporin/tacrolimus : Inflammatory bowel disease: 5 case reports
Cyclophosphamide/etoposide : Secondary parotid mucoepidermoid cancer in a patient who had received radiotherapy: case report
Diagnostic agents : Allergic contact dermatitis following the use of an ultrasonic gel containing propylene glycol and parabens: case report
Doxorubicin liposomal : Erythrodysaesthesia and intertrigo-like skin eruption: case report
Dapsone : First report of optic neuropathy: case report
Dopamine/norepinephrine : Arrhythmias and death: case report?
Doxorubicin liposomal : Miliaria crystallina in an elderly patient: case report
Efavirenz : First report of vitamin D deficiency: case report
Eptacog alfa : Cerebral infarction: case report
Escitalopram/venlafaxine : Bruxism (first report with escitalopram): 2 case reports
Fludarabine : Autoimmune haemolytic anaemia?: case report
Flucloxacillin/paracetamol : Metabolic acidosis in a patient with renal failure and sepsis: case report
Hydromorphone : Myoclonus in an elderly patient: case report
Herbal medicines : Hepatotoxicity: case report
Imatinib : Bone marrow necrosis in an elderly patient: case report
Fluoxetine/fluvoxamine : Sexual function disorders: 2 case reports
Interferon-α/interleukin-2 : Oil cysts: 2 case reports
Immune globulin : Cranial pachymeningitis: case report
Levobunolol : Allergic contact dermatitis: case report
Measles virus vaccine live : Adie's pupil (first report) and reversible posterior leukoencephalopathy in a child: case report
Meloxicam : First report of psoriasis: case report
Oxaliplatin : Anaphylaxis: case report
Paracetamol overdose : Fatal multiple organ failure: case report
Oxytocin : Uterine rupture: case report
Pamidronic acid : No adverse effects in a neonate following in utero exposure: case report
Paracetamol/codeine phosphate : Henoch-Schoenlein purpura in an elderly patient: case report
Paroxetine : Delirium and multiple electrolyte abnormalities: case report
Paroxetine : Fanconi's syndrome (first report) and inappropriate antidiuretic hormone secretion in an elderly patient: case report
Psoralens : Keratosis: 12 case reports
PEG 3350 : Sigmoid volvulus following ingestion of a PEG 3350-containing solution in an elderly patient: case report
Pregabalin : Gynaecomastia and lower extremity pain: 2 case reports
Sirolimus : Interstitial pneumonia in heart transplant recipients: 3 case reports
Reboxetine : Amenorrhoea: case report
Simvastatin interaction : Interaction with concomitant ciclosporin leading to rhabdomyolysis in an elderly patient: case report
Tacrolimus : Eosinophilic gastroenterocolitis in children: 3 case reports
Sodium oxybate withdrawal : Various toxicities: case report
Solcoderm : Pseudomelanoma: case report
Telithromycin : First report of photosensitivity: case report
Tamoxifen : Vasculitis in an elderly patient: case report
Triamcinolone : Ocular hypertension: case report
Timolol : Peyronie's disease following ophthalmic administration in an elderly patient: case report
Valproic acid : Polydypsia: case report
Vancomycin : Toxic epidermal necrolysis: case report
Valproic acid : Coagulation disorders in children: 15 case reports